EconPapers    
Economics at your fingertips  
 

Necessary Optimality Conditions for Improper Infinite-Horizon Control Problems

Sergey M. Aseev () and Vladimir M. Veliov ()
Additional contact information
Sergey M. Aseev: International Institute for Applied Systems Analysis
Vladimir M. Veliov: Vienna University of Technology

A chapter in Operations Research Proceedings 2011, 2012, pp 21-26 from Springer

Abstract: Abstract The paper revisits the issue of necessary optimality conditions for infinitehorizon optimal control problems. It is proved that the normal form maximum principle holds with an explicitly specified adjoint variable if an appropriate relation between the discount rate, the growth rate of the solution and the growth rate of the objective function is satisfied. The main novelty is that the result applies to general non-stationary systems and the optimal objective value needs not be finite (in which case the concept of overtaking optimality is employed).

Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:oprchp:978-3-642-29210-1_4

Ordering information: This item can be ordered from
http://www.springer.com/9783642292101

DOI: 10.1007/978-3-642-29210-1_4

Access Statistics for this chapter

More chapters in Operations Research Proceedings from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:oprchp:978-3-642-29210-1_4